# SDR DL76G011246

- Difficulty date: July 27, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N154DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25241
- Aircraft time: 41,046 hours, 11,045 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182T32001
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE UPPER SURFACE SKIN OF THE LT HORIZONTAL STABILIZER.  DAMAGE LOCATED OVER STRINGER 3 BETWEEN RIBS 2 AND 3 APPROXIMATELY AT RT STA 2.5.
